| Model Number |
2C8519 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual devices were not available; however, photographs were provided for evaluation.Visual inspection of the photographs revealed that the tubing was separated from the second y-site.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that two (2) continu-flo solution sets separated at the y-site.This occurred during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.